# SDR QXEA2019080600305

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 23,379 hours, 25,124 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0109
- Condition: Corroded
- Location: Left Mlg
- Part time: 23,379 hours, 25,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR #1 OUTBOARD AXLE HAS EXCESSIVE PITTING AND CORROSION AT THE OUTBOARD SIDE NEXT TO THE INBOARD BEARING JOURNAL. REPLACED #1 AXLE IAW AMM Q400 32-11-04-400-801.
